# SDR UPS08654078

- Difficulty date: December 1, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOME LIGHT ASSY BROKEN.  LAMP HOLDER REPLACED. OPERATIONAL  TEST OK. DOME LIGHT & EMERGENCY LIGHT.
